Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sustiva and Truvuda
Nov 11, 2008

Hello i have just started treatment for Sustiva and Truvada as my Cd4 was 270 and VL 28,000. Its been two weeks so far and i havent suffered as many side effects as i thought, i have the strange dreams every night and insomia which started a few days ago but today i have a very sore throat i think because my lymp nodes has swollen under my chin and like cold symptoms, also lymph nodes in the groin area is this normal? could it be the drugs getting used to my body the only thing i could think it could be is i ate before i took my medicine last night when i dont usally eat for at least 3 hours before taking them.

Response from Dr. Henry

Lymph nodes sometimes swell when starting effective HIV therapy as part of the spectrum of immune reconsitution. Other infections and conditions can influence lymph node swelling as well so contact with your HIV provider is recommended. Sore throat is rarely due to starting HIV meds but is more commonly due to an upper respiratory tract infection of some type. The sleep problems are likely due to the efavirenz (Sustiva). KH



Previous
Lacti acidoses or Diabetic Keto Acisosis
Next
about different massage techniquies

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement